MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-ELECTRODE, HOOK, 5 X 330 MM; OES LAPAROSCOPY SYSTEM

OLYMPUS WINTER & IBE GMBH HF-ELECTRODE, HOOK, 5 X 330 MM; OES LAPAROSCOPY SYSTEM
Model Number A6282
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The device was evaluated and repaired onsite at local service center (third party distributor).A review of the device history record confirmed the device had no non-conformities or deviations regarding the event.It has been five years since the subject device was manufactured.Based on the results of the investigation, the likely cause of the event is improper handling of the customer during reprocessing or use (e.G., impact, drop, fall).Olympus will continue to monitor the field performance of this device.Supplemental report(s) will be submitted should any relevant new information is available and or received.
 
Event or Problem Description
The customer reported that the insulation of the hook was damaged on a hf-electrode, hook, 5 x 330 mm.The event occurred during preparation for use.The therapeutic procedure (laparoscopic cholecystectomy) was completed with the same device.There was no procedural delay, or no patient harm associated with the event.

Brand Name
HF-ELECTRODE, HOOK, 5 X 330 MM
Common Device Name
OES LAPAROSCOPY SYSTEM
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17547029
Report Number9610773-2023-02234
Device Sequence Number6657580
Product Code GCJ
UDI-Device Identifier04042761028868
UDI-Public04042761028868
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K923982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA6282
Device Lot Number808637
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown